Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the cluster values of analytic functions


Author: Wladimir Seidel
Journal: Trans. Amer. Math. Soc. 34 (1932), 1-21
MSC: Primary 30D40
MathSciNet review: 1501628
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D40

Retrieve articles in all journals with MSC: 30D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501628-X
Article copyright: © Copyright 1932 American Mathematical Society